# SDR AALA970896

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DOOR JAMB VERTICAL FRAME OUTBOARD OF 'C' LIFT HAS CORROSION INBETWEEN BACKWALL AND SLIDER AREA BEHIND STATIONARY WALL.  TRIMMED OUT CORROSION, FABRICATED FILLER, FABRICATED DOUBLER ATTACH WITH SCREWS AND NUTPLATES WITH SEALANT ON SCREWS AND DOUBLER.  RE-ATTACH ANGLE TO DOUBLER PER ESO 7349 DATED 5-5-97.  59,206.24  HOURS.  CYCLES, 20,343.  (X)
